MathSciNet Relay Station
MathSciNet bibliographic data
MR1680605 (2001a:16015) 16E40 (16W30 20G10)
Bendel, Christopher P.; Nakano, Daniel K. Complexes and vanishing of cohomology for group schemes. J. Algebra 214 (1999), no. 2, 668–713.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement